Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS North Platte, NE

May 11, 2018Lincoln County, Logan County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 11, 2018, 2:27 AM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2018, 2:27 AM CDT (07:27 UTC)
Expired
May 11, 2018, 3:15 AM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Lincoln County, NE, Logan County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 7:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1050 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1050 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1982 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS53 KLBF 110727
SVRLBF
NEC111-113-117-110815-
/O.NEW.KLBF.SV.W.0057.180511T0727Z-180511T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
227 AM CDT FRI MAY 11 2018

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lincoln County in southwestern Nebraska...
  Southwestern Logan County in west central Nebraska...
  Southeastern McPherson County in west central Nebraska...

* Until 315 AM CDT

* At 226 AM CDT, a severe thunderstorm was located 11 miles north of
  Hershey, or 16 miles south of Tryon, moving east at 20 mph.

  HAZARD...Golf ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles. 

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Lincoln...southwestern Logan and southeastern
  McPherson Counties.

This includes the following highways...
 Highway 92 between mile markers 222 and 223.
 Highway 97 between mile markers 8 and 20.
 Highway 83 between mile markers 99 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 4124 10107 4140 10107 4142 10098 4148 10061
      4134 10049
TIME...MOT...LOC 0726Z 253DEG 19KT 4133 10103 

HAIL...1.75IN
WIND...<50MPH
 
$$

CDC
1 follow-up statement
561 
WWUS53 KLBF 110752
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
252 AM CDT FRI MAY 11 2018

NEC111-113-117-110815-
/O.CON.KLBF.SV.W.0057.000000T0000Z-180511T0815Z/
Lincoln NE-Logan NE-McPherson NE-
252 AM CDT FRI MAY 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTH CENTRAL LINCOLN...SOUTHWESTERN LOGAN AND SOUTHEASTERN
MCPHERSON COUNTIES...

At 252 AM CDT, a severe thunderstorm was located 12 miles south of
Ringgold, or 14 miles north of North Platte, moving east at 20 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

This severe thunderstorm will remain over mainly rural areas of north
central Lincoln...southwestern Logan and southeastern McPherson
Counties.

This includes the following highways...
 Highway 92 between mile markers 222 and 223.
 Highway 97 between mile markers 8 and 20.
 Highway 83 between mile markers 99 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4126 10097 4142 10100 4142 10098 4148 10061
      4134 10049
TIME...MOT...LOC 0752Z 259DEG 19KT 4134 10085 

HAIL...1.75IN
WIND...<50MPH
 
$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:33 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 11, 12:33 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1233 AM CDT Fri May 11 2018

.SHORT TERM...(This evening through Friday)
Issued at 334 PM CDT Thu May 10 2018

Models continue to agree that thunderstorms will congeal into an MCS
across the Sandhills into southwest NE early this evening, and then
track eastward across north central and central Nebraska mid to late
evening. Surface low pressure will be located across northeast
CO. early this evening, with a warm front extending east from the
low across west central and southwest Nebraska. This is the area
where low level moisture will be maximized with SFC dew points
near 60F. This is also the area of best instability and strongest
shear. Large hail and wind damage seem most likely in these areas
as the storms move through. In addition there is a small chance
that an isolated tornado may form, especially right near the warm
front where LCL levels may be lower due to the local higher
moisture content.

.LONG TERM...(Friday night through Thursday)
Issued at 334 PM CDT Thu May 10 2018

Unsettled weather will continue Friday into Saturday. A large upper
level low pressure system will remain established across the
western CONUS. We'll be on the eastern fringes, with a chance for
showers through Saturday. NAM does continue to indicate some
instability in the mid levels Friday night, and will include
thunder during this time. Otherwise the surface front will be well
to the south in KS, with an overcast stratus cloud deck and cool
temperatures locked in our area both Friday and Saturday. By
Sunday, expected some improvement as the upper level low weakens
across the Rockies. Breaks in the clouds should allow highs to
reach the mid and upper 60s.

The upper trough will reload and deepen next week across the
western U.S. This will continue southwest flow aloft across the
central plains. A stationary front will meander north and south
during this time, separating warm, humid Gulf air to the south and
cooler drier Canadian air to the north. This, with the upper
trough locate d to the west, should yield a good set up for at
least scattered thunderstorms at times. Highs mostly will be in
the mid to upper 70s, with perhaps some lower 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1159 PM CDT Thu May 10 2018

Latest radar display shows showers and thunderstorms across
southwest NEB east into central NEB, elsewhere additional
redevelopment of weak thunderstorms has taken place across the
northwestern Sandhills. Current thinking is activity will continue
eastward and spread to central and eastern NEB over the next few
hours. A few lingering showers/tstms will be possible into the
early morning hours across the eastern Sandhills and north central
NEB. Meanwhile, ceilings are starting to deteriorate across
northern NEB, lowering to low-end MVFR (less than 2 kft) to LIFR.
This trend will continue and will lower across most of western
and north central NEB rest of tonight. In addition, patchy fog
will be possible late tonight into tomorrow morning across the
Sandhills. Tomorrow, little improvement in ceilings with ceilings
prevailing at MVFR or lower. Low-end chances for showers returning
late tomorrow across portions of western NEB.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...ET
Hazardous weather outlook, May 10, 8:14 PM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
814 PM CDT Thu May 10 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-120115-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
814 PM CDT Thu May 10 2018 /714 PM MDT Thu May 10 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered to numerous strong to severe thunderstorms capable of
damaging winds, locally heavy rainfall, and hail are possible
this evening into the early small hours across most of western and
north central Nebraska, outside the eastern Panhandle. A Severe
Thunderstorm Watch is in effect.

Damaging winds and locally heavy rainfall are the primary
threats, however, large hail cannot be ruled out through the early
evening.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Thunderstorms are possible at times Friday through Wednesday. The
risk of organized severe weather appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor/ET

In the hours before

Local storm report, May 10, 11:08 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1108 PM CDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND GST     ANSLEY                  41.29N 99.38W
05/10/2018  E60 MPH          CUSTER             NE   FIRE DEPT/RESCUE

&&

SJACOBS
Local storm report, May 10, 11:21 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1121 PM CDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             6 E GORDON              42.81N 102.09W
05/10/2018  E1.75 INCH       CHERRY             NE   PUBLIC

0511 PM     HAIL             22 SE GORDON            42.58N 101.90W
05/10/2018  E1.00 INCH       CHERRY             NE   PUBLIC

0610 PM     HAIL             18 ESE LAKESIDE         41.96N 102.14W
05/10/2018  E1.75 INCH       GARDEN             NE   PUBLIC

            GOLF BALL SIZE HAIL AND 40 TO 50 MPH WINDS.

0613 PM     HAIL             2 E GORDON              42.81N 102.16W
05/10/2018  M1.00 INCH       SHERIDAN           NE   TRAINED SPOTTER

0632 PM     HAIL             19 N ELLSWORTH          42.33N 102.29W
05/10/2018  E1.00 INCH       SHERIDAN           NE   PUBLIC

0635 PM     HEAVY RAIN       GORDON                  42.81N 102.20W
05/10/2018  E0.00 INCH       SHERIDAN           NE   PUBLIC

            HEAVY RAIN, STREET FLOODING IN TOWN.

0702 PM     HAIL             12 NE OSHKOSH           41.53N 102.18W
05/10/2018  M1.75 INCH       GARDEN             NE   PUBLIC

0740 PM     HAIL             6 S OGALLALA            41.04N 101.72W
05/10/2018  E1.00 INCH       KEITH              NE   PUBLIC

            ESTIMATED TIME OF 640PM MDT OR 740PM CDT. HAD QUARTER
            SIZE HAIL AND LOTS OF MARBLE SIZE HAIL.

0745 PM     HEAVY RAIN       17 N ASHBY              42.27N 101.93W
05/10/2018  M1.75 INCH       CHERRY             NE   PUBLIC

0748 PM     HAIL             3 NW LEWELLEN           41.36N 102.18W
05/10/2018  M2.00 INCH       GARDEN             NE   TRAINED SPOTTER

0759 PM     HAIL             LEWELLEN                41.33N 102.14W
05/10/2018  E1.50 INCH       GARDEN             NE   PUBLIC

0800 PM     HAIL             1 NE LEWELLEN           41.34N 102.13W
05/10/2018  M2.00 INCH       GARDEN             NE   PUBLIC

            TIME ESTIMATED FROM RADAR

0804 PM     LIGHTNING        3 E OGALLALA            41.13N 101.66W
05/10/2018                   KEITH              NE   TRAINED SPOTTER

            LIGHTNING STRIKE KNOCKED POWER OUT.

0807 PM     HAIL             8 N ARTHUR              41.69N 101.69W
05/10/2018  M1.00 INCH       ARTHUR             NE   PUBLIC

0822 PM     TSTM WND GST     2 S MULLEN              42.01N 101.04W
05/10/2018  E70.00 MPH       HOOKER             NE   LAW ENFORCEMENT

0824 PM     TSTM WND GST     8 S MULLEN              41.93N 101.04W
05/10/2018  E70.00 MPH       HOOKER             NE   PUBLIC

0827 PM     HAIL             6 S ROSCOE              41.05N 101.60W
05/10/2018  M1.25 INCH       KEITH              NE   TRAINED SPOTTER

0840 PM     HAIL             7 S PAXTON              41.02N 101.36W
05/10/2018  E1.75 INCH       KEITH              NE   PUBLIC

0842 PM     HAIL             GRANT                   40.84N 101.73W
05/10/2018  M1.00 INCH       PERKINS            NE   PUBLIC

0847 PM     HAIL             GRANT                   40.84N 101.73W
05/10/2018  M1.75 INCH       PERKINS            NE   PUBLIC

0847 PM     HAIL             GRANT                   40.84N 101.73W
05/10/2018  M1.75 INCH       PERKINS            NE   PUBLIC

0858 PM     TORNADO          7 N WALLACE             40.94N 101.16W
05/10/2018                   LINCOLN            NE   PUBLIC

            PUBLIC REPORT OF A LANDSPOUT TORNADO.

0923 PM     TSTM WND GST     2 W HALSEY              41.90N 100.31W
05/10/2018  M48.00 MPH       THOMAS             NE   MESONET

            BESSEY NE RAWS HSYN1

0924 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
05/10/2018  M40.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0939 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
05/10/2018  M64.00 MPH       LINCOLN            NE   ASOS

            KLBF ASOS PEAK WIND GUST

0948 PM     TSTM WND GST     3 ENE NORTH PLATTE      41.15N 100.72W
05/10/2018  M64.00 MPH       LINCOLN            NE   ASOS

            LEE BIRD FIELD ASOS STILL GUSTING 56KTS

1001 PM     TSTM WND GST     4 S NORTH PLATTE        41.08N 100.77W
05/10/2018  M58.00 MPH       LINCOLN            NE   MESONET

1005 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
05/10/2018  M56.00 MPH       CUSTER             NE   CO-OP OBSERVER

1007 PM     HAIL             1 W NORTH PLATTE        41.13N 100.79W
05/10/2018  E0.75 INCH       LINCOLN            NE   PUBLIC

1010 PM     TSTM WND GST     10 SE NORTH PLATTE      41.03N 100.64W
05/10/2018  M65.00 MPH       LINCOLN            NE   MESONET

1015 PM     NON-TSTM WND GST 2 SW MERNA              41.46N 99.79W
05/10/2018  M68.00 MPH       CUSTER             NE   MESONET

            NE-MESONET

1028 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/10/2018  M62.00 MPH       CUSTER             NE   ASOS

1035 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
05/10/2018  M60.00 MPH       CUSTER             NE   CO-OP OBSERVER

1052 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
05/10/2018  M77.00 MPH       CHERRY             NE   ASOS

            OUTFLOW FROM STORMS TO THE EAST

1101 PM     TSTM WND GST     ANSLEY                  41.29N 99.38W
05/10/2018  E60.00 MPH       CUSTER             NE   FIRE DEPT/RESCUE

&&

CCOLE
Local storm report, May 10, 11:55 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1155 PM CDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HAIL             3 NE BIG SPRINGS        41.09N 102.03W
05/10/2018  E0.88 INCH       KEITH              NE   TRAINED SPOTTER

            PEA TO NICKEL HAIL COVERING THE GROUND WITH THE
            APPEARANCE OF SNOW COVER

&&

CCOLE
Local storm report, May 11, 1:06 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
106 AM CDT FRI MAY 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             4 N OGALLALA            41.19N 101.72W
05/11/2018  M2.00 INCH       KEITH              NE   STORM CHASER

&&

SJACOBS
Local storm report, May 11, 1:07 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
107 AM CDT FRI MAY 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             4 N OGALLALA            41.19N 101.72W
05/11/2018  M2.50 INCH       KEITH              NE   STORM CHASER

&&

SJACOBS
Local storm report, May 11, 1:24 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM CDT FRI MAY 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             6 E GORDON              42.81N 102.09W
05/10/2018  E1.75 INCH       CHERRY             NE   PUBLIC

0511 PM     HAIL             22 SE GORDON            42.58N 101.90W
05/10/2018  E1.00 INCH       CHERRY             NE   PUBLIC

0610 PM     HAIL             18 ESE LAKESIDE         41.96N 102.14W
05/10/2018  E1.75 INCH       GARDEN             NE   PUBLIC

            GOLF BALL SIZE HAIL AND 40 TO 50 MPH WINDS.

0613 PM     HAIL             2 E GORDON              42.81N 102.16W
05/10/2018  M1.00 INCH       SHERIDAN           NE   TRAINED SPOTTER

0632 PM     HAIL             19 N ELLSWORTH          42.33N 102.29W
05/10/2018  E1.00 INCH       SHERIDAN           NE   PUBLIC

0635 PM     HEAVY RAIN       GORDON                  42.81N 102.20W
05/10/2018  E0.00 INCH       SHERIDAN           NE   PUBLIC

            HEAVY RAIN, STREET FLOODING IN TOWN.

0702 PM     HAIL             12 NE OSHKOSH           41.53N 102.18W
05/10/2018  M1.75 INCH       GARDEN             NE   PUBLIC

0740 PM     HAIL             6 S OGALLALA            41.04N 101.72W
05/10/2018  E1.00 INCH       KEITH              NE   PUBLIC

            ESTIMATED TIME OF 640PM MDT OR 740PM CDT. HAD QUARTER
            SIZE HAIL AND LOTS OF MARBLE SIZE HAIL.

0745 PM     HEAVY RAIN       17 N ASHBY              42.27N 101.93W
05/10/2018  M1.75 INCH       CHERRY             NE   PUBLIC

0748 PM     HAIL             3 NW LEWELLEN           41.36N 102.18W
05/10/2018  M2.00 INCH       GARDEN             NE   TRAINED SPOTTER

0759 PM     HAIL             LEWELLEN                41.33N 102.14W
05/10/2018  E1.50 INCH       GARDEN             NE   PUBLIC

0800 PM     HAIL             1 NE LEWELLEN           41.34N 102.13W
05/10/2018  M2.00 INCH       GARDEN             NE   PUBLIC

            TIME ESTIMATED FROM RADAR

0804 PM     LIGHTNING        3 E OGALLALA            41.13N 101.66W
05/10/2018                   KEITH              NE   TRAINED SPOTTER

            LIGHTNING STRIKE KNOCKED POWER OUT.

0807 PM     HAIL             8 N ARTHUR              41.69N 101.69W
05/10/2018  M1.00 INCH       ARTHUR             NE   PUBLIC

0822 PM     TSTM WND GST     2 S MULLEN              42.01N 101.04W
05/10/2018  E70.00 MPH       HOOKER             NE   LAW ENFORCEMENT

0824 PM     TSTM WND GST     8 S MULLEN              41.93N 101.04W
05/10/2018  E70.00 MPH       HOOKER             NE   PUBLIC

0827 PM     HAIL             6 S ROSCOE              41.05N 101.60W
05/10/2018  M1.25 INCH       KEITH              NE   TRAINED SPOTTER

0840 PM     HAIL             7 S PAXTON              41.02N 101.36W
05/10/2018  E1.75 INCH       KEITH              NE   PUBLIC

0842 PM     HAIL             GRANT                   40.84N 101.73W
05/10/2018  M1.00 INCH       PERKINS            NE   PUBLIC

0847 PM     HAIL             GRANT                   40.84N 101.73W
05/10/2018  M1.75 INCH       PERKINS            NE   PUBLIC

0847 PM     HAIL             GRANT                   40.84N 101.73W
05/10/2018  M1.75 INCH       PERKINS            NE   PUBLIC

0858 PM     TORNADO          7 N WALLACE             40.94N 101.16W
05/10/2018                   LINCOLN            NE   PUBLIC

            PUBLIC REPORT OF A LANDSPOUT TORNADO.

0923 PM     TSTM WND GST     2 W HALSEY              41.90N 100.31W
05/10/2018  M48.00 MPH       THOMAS             NE   MESONET

            BESSEY NE RAWS HSYN1

0924 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
05/10/2018  M40.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0939 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
05/10/2018  M64.00 MPH       LINCOLN            NE   ASOS

            KLBF ASOS PEAK WIND GUST

0948 PM     TSTM WND GST     3 ENE NORTH PLATTE      41.15N 100.72W
05/10/2018  M64.00 MPH       LINCOLN            NE   ASOS

            LEE BIRD FIELD ASOS STILL GUSTING 56KTS

1001 PM     TSTM WND GST     4 S NORTH PLATTE        41.08N 100.77W
05/10/2018  M58.00 MPH       LINCOLN            NE   MESONET

1005 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
05/10/2018  M56.00 MPH       CUSTER             NE   CO-OP OBSERVER

1007 PM     HAIL             1 W NORTH PLATTE        41.13N 100.79W
05/10/2018  E0.75 INCH       LINCOLN            NE   PUBLIC

1010 PM     TSTM WND GST     10 SE NORTH PLATTE      41.03N 100.64W
05/10/2018  M65.00 MPH       LINCOLN            NE   MESONET

1015 PM     NON-TSTM WND GST 2 SW MERNA              41.46N 99.79W
05/10/2018  M68.00 MPH       CUSTER             NE   MESONET

            NE-MESONET

1028 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/10/2018  M62.00 MPH       CUSTER             NE   ASOS

1035 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
05/10/2018  M60.00 MPH       CUSTER             NE   CO-OP OBSERVER

1052 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
05/10/2018  M77.00 MPH       CHERRY             NE   ASOS

            OUTFLOW FROM STORMS TO THE EAST

1101 PM     TSTM WND GST     ANSLEY                  41.29N 99.38W
05/10/2018  E60.00 MPH       CUSTER             NE   FIRE DEPT/RESCUE

1154 PM     HAIL             3 NE BIG SPRINGS        41.09N 102.03W
05/10/2018  E0.88 INCH       KEITH              NE   TRAINED SPOTTER

            PEA TO NICKEL HAIL COVERING THE GROUND WITH THE
            APPEARANCE OF SNOW COVER

1250 AM     HAIL             4 N OGALLALA            41.19N 101.72W
05/11/2018  M2.00 INCH       KEITH              NE   STORM CHASER

0100 AM     HAIL             4 N OGALLALA            41.19N 101.72W
05/11/2018  M2.50 INCH       KEITH              NE   STORM CHASER

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:00 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins45 min
May 10, 7:09 PM CDTSevere Thunderstorm WarningLBFGarden51 min
May 10, 7:11 PM CDTSevere Thunderstorm WarningLBFCherry28 min
May 10, 7:27 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant48 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
May 10, 7:50 PM CDTAreal Flood AdvisoryLBFKeith, Perkins3 hr
May 10, 7:58 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith47 min
May 10, 8:05 PM CDTSevere Thunderstorm WarningLBFChase, Perkins40 min
May 10, 8:16 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas44 min
May 10, 8:29 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
May 10, 8:42 PM CDTSevere Thunderstorm WarningLBFPerkins48 min
May 10, 8:47 PM CDTSevere Thunderstorm WarningLBFCherry, Logan, McPherson, Thomas43 min
May 10, 9:12 PM CDTSpecial Weather StatementLBFLincoln48 min
May 10, 9:25 PM CDTAreal Flood AdvisoryLBFPerkins3 hr
May 10, 9:28 PM CDTSevere Thunderstorm WarningLBFLincoln, Perkins47 min
May 10, 9:37 PM CDTSpecial Weather StatementLBFLincoln53 min
May 10, 9:41 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 10, 9:57 PM CDTSpecial Weather StatementLBFCuster48 min
May 10, 10:05 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln55 min
May 10, 10:09 PM CDTSevere Thunderstorm WarningLBFLincoln51 min
May 10, 10:13 PM CDTSevere Thunderstorm WarningLBFLincoln, Perkins62 min
May 10, 10:20 PM CDTAreal Flood AdvisoryLBFLincoln, Perkins3 hr
May 10, 10:44 PM CDTAreal Flood AdvisoryLBFKeith3 hr
May 10, 10:58 PM CDTSevere Thunderstorm WarningLBFCuster62 min
May 10, 11:01 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
May 10, 11:25 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln50 min
May 10, 11:30 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins45 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningLBFCuster31 min
May 11, 12:12 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
May 11, 12:41 AM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min
May 11, 12:53 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln52 min
May 11, 1:44 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln46 min
May 11, 3:12 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan63 min
May 11, 4:05 AM CDTSpecial Weather StatementLBFHooker55 min
May 11, 4:36 AM CDTSpecial Weather StatementLBFGrant39 min
May 11, 4:58 AM CDTSpecial Weather StatementLBFHooker47 min
May 11, 5:14 AM CDTSpecial Weather StatementLBFGrant46 min
May 11, 5:18 AM CDTSpecial Weather StatementLBFThomas27 min
May 11, 5:50 AM CDTSpecial Weather StatementLBFThomas40 min
May 11, 5:56 AM CDTSpecial Weather StatementLBFCherry49 min
May 11, 6:53 AM CDTSpecial Weather StatementLBFBrown52 min
May 11, 7:55 AM CDTSpecial Weather StatementLBFThomas50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.